ITERATION SCHEME FOR A PAIR OF SIMULTANEOUSLY ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN BANACH SPACES

Huang, Nan Jing, Kim, Jong Kyu, Li, Jun . Taiwanese Journal of Mathematics 2006. 10 (6) :1419-1429

Locate this article in:

Bibtex

@article{CIS-482694,
  Author = {Huang, Nan Jing and Kim, Jong Kyu and Li, Jun},
  Title = {ITERATION SCHEME FOR A PAIR OF SIMULTANEOUSLY ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN BANACH SPACES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {6},
  Year = {2006},
  Pages = {1419--1429},
  Keywords = {}
}

Similar articles